Acta Scientiarum Mathematicarum : Volume 65. Numbers 1-2.

Acta Scientiarum Mathematicarum : Volume 65. Numbers 1-2. (1999)

[thumbnail of math_065_numb_001_002.pdf] Teljes mű
math_065_numb_001_002.pdf
Restricted to: SZTE network

Download (11MB)
Item Type: Journal
Publication full: Acta scientiarum mathematicarum
Date: 1999
Volume: 65
Number: 1-2
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika - tanulmányok
Additional Information: Bibliogr. a tanulmányok végén
Date Deposited: 2016. Dec. 01. 13:16
Last Modified: 2021. Sep. 13. 15:33
URI: http://acta.bibl.u-szeged.hu/id/eprint/38659

Actions (login required)

View Item View Item